MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26 ADVANTAGE KIT; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26 ADVANTAGE KIT; SYRINGE, BALLOON INFLATION
Model Number 2760
Medical Device Problem Code Failure to Zero (1683)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pressure did not return to the initial pressure (0 atm).A encore 26 advantage kit was selected for use.During the procedure, the device was inflated at 26 atm.Upon deflation, the balloon was in negative pressure, however, the manometer remained at a pressure of 26 atm and did not return to the initial pressure of 0 atm.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the encore device was returned for investigation.Analysis of returned product revealed that gauge needle was between 0 atm and 26 atm when received, consequently confirming the event reported.During functional testing, the yellow knob was difficult to activate.No further issues were noted.
 
Event or Problem Description
It was reported that the pressure did not return to the initial pressure (0 atm).An encore 26 advantage kit was selected for use.During the procedure, the device was inflated at 26 atm.Upon deflation, the balloon was in negative pressure, however, the manometer remained at a pressure of 26 atm and did not return to the initial pressure of 0 atm.No patient complications were reported.

Brand Name
ENCORE 26 ADVANTAGE KIT
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15160329
Report Number2124215-2022-28682
Device Sequence Number5862800
Product Code MAV
UDI-Device Identifier08714729180005
UDI-Public08714729180005
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K140745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2024
Device Model Number2760
Device Catalogue Number2760
Device Lot Number0028760874
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown